MathSciNet Relay Station
MathSciNet bibliographic data
MR1246523 (94i:54076) 54G05 (54A35)
Dow, A.; van Mill, J. Dense extremally disconnected subspaces. Proc. Amer. Math. Soc. 121 (1994), no. 3, 931–936.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement